Matthieu FRADELIZI

  • Fiche
  • Publications

Nom: FRADELIZI
Prénom: Matthieu
Site: UPEM
Bureau: 4B 042
Téléphone: +33 1 60 95 75 31
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Analyse en grande dimension
Courriel: matthieu.fradelizi [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/fradelizi.matthieu/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • On the volume of sections of a convex body by cones
    Proceedings of the American Mathematical Society 145 (2017) 3153 - 3164     
  • Do Minkowski averages get progressively more convex?,Les moyennes de Minkowski deviennent-elles progressivement plus convexes ?
    Comptes Rendus Mathématique 354 (2016) 185 - 189     
  • Functional Versions of Lp-Affine Surface Area and Entropy Inequalities
    International Mathematics Research Notices (2015)      
  • Stability of the functional forms of the Blaschke-Santaló inequality
    Monatshefte für Mathematik 173 2 (2014) p. 135-159     
  • Thin-shell concentration for convex measures
    Studia Mathematica (2014)      
  • Volume of the polar of random sets and shadow systems
    Mathematische Annalen (2014) 1-21     
  • The volume product of convex bodies with many hyperplane symmetries
    American Journal of Mathematics 135 2 (2013) 1-37     
  • The volume product of convex bodies with many hyperplane symmetries
    American Journal of Mathematics 135 2 (2013) p. 311-347     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and applications 399 (2013) 576-585     
  • An application of shadow systems to Mahler's conjecture.
    Discrete and Computational Geometry 48 3 (2012) 721-734     
  • Simplices in the Euclidean ball
    Canadian Mathematical Bulletin 55 3 (2011) 498-508     
  • Functional inequalities related to Mahler's conjecture
    Monatshefte für Mathematik 159 (2010) 13--25     
  • The case of equality for an inverse Santalo functional inequality
    Advances in Geometry 10 4 (2010) 621--630     
  • Concentration inequalities for s-concave measures of dilations of Borel sets and applications
    Electronic Journal of Probability 14 (2009) 2068--2090     
  • Increasing functions and inverse Santalo inequality for unconditional functions
    Positivity 12 3 (2008) 407--420     
  • Some functional inverse Santalo inequalities
    Advances in Mathematics 218 5 (2008) 1430--1452     
  • Some functional forms of Blaschke-Santalo inequality
    Mathematische Zeitschrift 256 2 (2007) 379--395     
  • A generalized localization theorem and geometric inequalities for convex bodies
    Advances in Mathematics 204 2 (2006) 509--529     
  • The (B) conjecture for the Gaussian measure of dilates of symmetric convex sets and related problems
    Journal of Functional Analysis 214 2 (2004) 410--427     
  • The extreme points of subsets of s-concave probabilities and a geometric localization theorem
    Discrete and Computational Geometry 31 2 (2004) 327--335     
  • Some inequalities about mixed volumes
    Israël Journal of Mathematics 135 (2003) 157--179     
  • Sectional bodies associated with a convex body
    Proceedings of the American Mathematical Society 128 9 (2000) 2735--2744     
  • A short solution to the Busemann-Petty problem
    Positivity 3 1 (1999) 95--100     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne